# SDR SIMA2018033000005

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,416 hours, 27,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CEILING EMERGENCY LIGHT INOPERATIVE.  PERFORMED FIM 33-50-00.  REMOVED AND REPLACED THE NR 4 INVERTOR IAW AMM 33-50-11. OPS CHECKED GOOD IAW AMM 33-50-00.  NO FUTHER DEFECTS NOTED.    INVERTOR P/N 7824-1
